# SDR ASAA2021090235855

- Difficulty date: September 2, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 51,518 hours, 15,459 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QUANTITY INCREASED 800 LBS FOR NO APPARENT REASON. GROUNDED - YES. ACCOMP FUEL QUANTITY BITE NO PRESENT FAULTS & GROUND TEST PASS REF B737 FIM 28-41 TASK 801 ALSO ACCOMP REFUEL QUANTITY IND TEST, TEST PASS REF B737-800 28-41-61-710-001.
